Alert archive / Tennessee / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 24, NWS Nashville, TN

March 24, 20134 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Mar 24, 2013, 12:30 PM CDT for 4 counties in Tennessee. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 24, 2013, 12:30 PM CDT (17:30 UTC)
Expired
Mar 24, 2013, 1:15 PM CDT
In force
45 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Cheatham County, TN, Dickson County, TN, Houston County, TN, Montgomery County, TN

What was reported inside it

TimeReportWhereRemark
Mar 24, 12:33 PM CDTHAIL 1.254 Nw Charlotte, TN1.25 INCH HAIL REPORTED 4 MILES NORTHWEST OF CHARLOTTE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 5.5 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2013-03-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2013-03-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
465 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

139 
WUUS54 KOHX 241730
SVROHX
TNC021-043-083-125-241815-
/O.NEW.KOHX.SV.W.0024.130324T1730Z-130324T1815Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1230 PM CDT SUN MAR 24 2013

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN DICKSON COUNTY IN MIDDLE TENNESSEE...
  NORTHWESTERN CHEATHAM COUNTY IN MIDDLE TENNESSEE...
  SOUTHEASTERN HOUSTON COUNTY IN MIDDLE TENNESSEE...
  SOUTH CENTRAL MONTGOMERY COUNTY IN MIDDLE TENNESSEE...

* UNTIL 115 PM CDT

* AT 1221 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...
  AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS 7 MILES
  NORTHEAST OF MCEWEN...MOVING NORTHEAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CHEATHAM DAM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL ONE INCH OR LARGER. FOR YOUR SAFETY...TAKE SHELTER INSIDE A
STURDY BUILDING NOW.


&&

LAT...LON 3649 8723 3619 8705 3609 8753 3611 8755
      3615 8755 3620 8759 3620 8761 3622 8763
TIME...MOT...LOC 1730Z 236DEG 48KT 3623 8740

$$

FORECASTER:DAVIS/72
1 follow-up statement
413 
WWUS54 KOHX 241800
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
100 PM CDT SUN MAR 24 2013

TNC021-043-083-125-241808-
/O.CAN.KOHX.SV.W.0024.000000T0000Z-130324T1815Z/
DICKSON TN-CHEATHAM TN-HOUSTON TN-MONTGOMERY TN-
100 PM CDT SUN MAR 24 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MONTGOMERY...
SOUTHEASTERN HOUSTON...NORTHWESTERN CHEATHAM AND NORTHERN DICKSON
COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA. A NEW SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED NORTHEAST OF 
THE WARNED AREA.  A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT 
FOR NORTHERN CHEATHAM COUNTY UNTIL 130PM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE.

LAT...LON 3649 8723 3619 8705 3609 8753 3611 8755
      3615 8755 3620 8759 3620 8761 3622 8763
TIME...MOT...LOC 1758Z 236DEG 48KT 3644 8701

$$

DAVIS/72

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 24, 10:36 AM CDT, 1 hour 54 minutes earlier.

Area forecast discussion, Mar 24, 10:36 AM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1036 AM CDT SUN MAR 24 2013

.UPDATE...
COLD OCCLUSION TAKING PLACE IN MID STATE CURRENTLY WITH COLDER AIR
BEING LIFTED ALOFT OVER WARMER AIR AT THE LOWER LEVELS PRODUCING FOGGY
CONDITIONS NORTH OF FRONT. I EXPECT WINDS TO PICK UP OUT OF THE
SOUTH AS FRONT LIFTS NORTHWARD LATER THIS MORNING AND THIS WILL
AND LIFT/DISSIPATE FOG.

WINDS WILL PICK UP OVER THE WEST EARLY AFTERNOON AND WORK EASTWARD
AS PRESSURE GRADIENT TIGHTENS UP AS SURFACE LOW WORKS INTO CENTRAL
KENTUCKY DURING THE LATE AFTERNOON.

COLDER TEMPS WILL USHER INTO THE MID STATE ON BACK SIDE OF THIS
SYSTEM WITH TEMPS FALLING INTO THE 40S DURING THE AFTERNOON.

DEEP UPPER LOW WILL SWING ACROSS THE MID STATE TONIGHT AND WITH
TEMPS GETTING DOWN INTO 30S OVERNIGHT SO AM EXPECTING A MIX OF LIGHT
RAIN/SNOW THROUGH THE EVENING CHANGING TO ALL SNOW AFTER MIDNIGHT.
COULD SEE A TENTH OR TWO OF ACCUMULATON ON ROOF/CAR TOPS MAYBE
DUSTING ON THE GROUND ESPECIALLY NORTHEAST MIDDLE TENNESSEE AND
PLATEAU. I THINK A BETTER CHANCE FOR ACCUMLATING SNOWS WILL COME
MONDAY NIGHT FOR NORTHEAST MIDDLE TENNESSEE AND PLATEAU.

BOYD

&&

.PREV DISCUSSION... /ISSUED 718 AM CDT SUN MAR 24 2013/

UPDATE...UPDATE FOR 12Z TAFS...

AVIATION...
THE LOW PRESSURE CENTER CURRENTLY LOCATED OVER ALABAMA WILL MOVE
NORTHWARD TODAY INCREASING SHOWER AND THUNDERSTORM ACTIVITY FROM
WEST TO EAST OVER THE MID STATE...WITH BNA EXPERIENCING THE BULK OF
THE SHOWERS AND POTENTIAL STORMS IN THE LATE MORNING AND EARLY
AFTERNOON. INCLUDED LLWS IN THE FORECAST AROUND 15Z FOR CKV AND
AROUND 18Z FOR BNA AS WINDS AROUND 2000FT PEAK AROUND 40 TO 45
KNOTS WHILE WINDS AT THE SURFACE WILL STILL BE AROUND 15 KNOTS.
SURFACE WINDS ARE EXPECTED TO PICK UP AS THE LOW PRESSURE SYSTEM
MOVES NORTH OF THE MID STATE DRAGGING A COLD FRONT THROUGH THE
AREA...CAUSING WINDS TO INCREASE AND SHIFT FROM SE TO WESTERLY
..WHICH WILL ERODE THE PREVIOUSLY MENTIONED SHEAR. CIGS ARE
EXPECTED TO REMAIN AROUND 1 KFT TO 3 KFT...DROPPING DOWN TO IFR
CONDITIONS WITH PASSING SHOWERS AND STORMS. A CHANCE OF SNOW
SHOWERS ENTERS TOWARD THE END OF THE FORECAST PERIOD.

PREV DISCUSSION... /ISSUED 334 AM CDT SUN MAR 24 2013/

DISCUSSION...
FORECAST REASONING WILL LEAN TOWARD A CONSENSUS MODEL SOLUTION
COMPROMISE FOR THE FORECAST PERIOD UNLESS OTHERWISE NOTED.

FORECAST QUANDARIES...TSTM STRENGTH THIS AFTERNOON...NEED FOR WIND
ADVISORY THIS AFTERNOON THRU TONIGHT...ACCUMULATING SNOWFALL POTENTIAL
TONIGHT AND MONDAY NIGHT...WX PATTERN MID THRU LATE WEEK...TEMPS.

EXPECT A CONTINUANCE OF SHWRS ACROSS THE MID STATE TODAY AS BOTH A SFC LOW
MOVES SW TO NE ACROSS THE AREA WITH AN UPPER LEVEL LOW PASSAGE CONCURRENT
OR NOT FAR BEHIND. WILL MENTION ONLY ISO TSTMS FOR THE MORNING HRS AS
MARGINAL INSTABILITY DYNAMICS PRESENT. BELIEVE BEST CHANCE FOR EMBEDDED
TSTMS WILL BE DURING THE AFTERNOON HRS AS MENTIONED BY LATEST SPC DAY ONE
CONVECTIVE OUTLOOK. WILL MENTION THE POSSIBILITY OF STRONG TSTMS IN THE
MORNING HWO ISSUANCE WITH STRONG WINDS AND SMALL HAIL POSSIBLE. EXPECT BRUNT
OF SFC LOW PRESSURE SYSTEM TO MOVE ACROSS MID STATE THIS AFTERNOON...SETTING
UP THE STAGE...WITH UPPER LOW LEVEL PASSAGE TOO...OF A STRONG SFC PRESSURE
GRADIENT AND LOW LEVEL JET SETTING UP ACROSS THE AREA FROM THE AFTERNOON HRS
THRU AT LEAST MOST OF TONIGHT. GUSTS OF UP TO 40 MPH WILL BE POSSIBLE DURING
THIS TIME PERIOD...AND BELIEVE SUSTAINED WINDS WILL BE IN THE 20 TO 30 MPH RANGE
DURING THIS TIME PERIOD TOO. WINDS MAY NOT STAY UP DURING THIS ENTIRE PERIOD
WITHIN THESE THRESHOLDS...BUT ENOUGH OF IT TO WARRANT THE ISSUANCE OF A WIND
ADVISORY FOR THE MID STATE DURING THIS TIME PERIOD...WHICH WAS ALREADY ISSUED
EARLIER THIS MORNING. BELIEVE HIGH TEMPS MAINLY IN THE MID 50S WILL BE REACHED
BY THE NOONTIME OR EARLY AFTERNOON HRS...AND WILL MENTION AFTERNOON FALLING
TEMPS IN THE MORNING SUITE OF FORECAST PRODUCTS FOR THE AFTERNOON HRS TODAY.

AS SFC LOW UNDERGOES CYCLOGENSIS AS IT MOVES INTO KY...AND MOISTURE
ASSOCIATED WITH UPPER LEVEL TROUGHING REMAINS ACROSS THE AREA...PCPN WILL
HANG BACK OVER THE MID STATE TOO AS A MIX OF RAIN AND SNOW DURING THE
EVENING HRS...AND TRANSITION TO ALL SNOW AFTER MIDNIGHT. COULD SEE SOME MINOR
ACCUMULATIONS ACROSS THE PLATEAU AFTER MIDNIGHT TONIGHT...BUT BELIEVE MOST
AREAS WILL EXPERIENCE A DUSTING AT BEST...AND THIS WOULD BE FOR AREAS CLOSE
TO THE PLATEAU REGION. THIS DEEP UPPER LEVEL TROUGHING PATTERN WILL REMAIN
ACROSS THE MID STATE THRU TUE...KEEPING CLOUDINESS IN ALONG WITH A CHANCE OF
PCPN. SNOW STARTING OFF DURING THE MID MORNING HRS WILL THEN TRANSITION
TO A RAIN/SNOW MIX DURING THE LATE MORNING HRS AND THEN BECOME ALL RAIN
DURING THE AFTERNOON HRS ON BOTH MON AND TUE. AGAIN ACCUMULATIONS POSSIBLE
ACROSS THE PLATEAU COUNTIES AND EVEN PORTIONS OF THE NORTHERN HIGHLAND RIM
ON MON NIGHT...AND THIS LOOKS LIKE TO BE THE BEST CHANCE OF ACCUMULATING
SNOWFALL POTENTIAL. WILL GO CLOSE TO CURRENT GRIDDED SNOWFALL VALUES AT
THIS POINT AS ADDITIONAL MODEL RUNS AND FORECASTER CLARIFICATION NEEDED...
BUT AM IN AGREEMENT WITH PREVIOUS AFTERNOON FORECAST REASONING THAT AN
INCH OF SNOWFALL ACROSS THE NORTHERN PLATEAU COUNTIES AND HIGHER ELEVATIONS
OF THE PLATEAU CERTAINLY NOT OUT OF QUESTION ESPECIALLY IF OROGRAPHIC
INFLUENCES COME INTO PLAY FOR THE MON NIGHT TIME PERIOD.

AS FOR TUE NIGHT THRU NEXT WEEKEND...SFC RIDGING INFLUENCES ALONG WITH
NWLY FLOW ALOFT BRINGING PATCHES OF CLOUDINESS ASSOCIATED WITH WEAK
DISTURBANCES IN FLOW WILL BE THE MAIN WX PLAYERS THRU THE REMAINDER OF
THE FORECAST PERIOD. A WEAK SFC FRONTAL PASSAGE IS ALSO EXPECTED DURING
THE DAY ON SAT. SOME ISO TO SCT SHWRS POSSIBLE FRI THRU THE WEEKEND ALSO
WITH THESE FEATURES. A TREND TOWARD MORE SEASONABLE NORMAL TEMPS IS
EXPECTED DURING THIS PERIOD TOO.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 7 AM CDT MONDAY FOR TNZ005>011-022>034-
056>066-075-077>080-093>095.

&&

01
Hazardous weather outlook, Mar 24, 5:25 AM CDT, 7 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
525 AM CDT SUN MAR 24 2013

TNZ005>011-022>034-056>066-075-077>080-093>095-251000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
525 AM CDT SUN MAR 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A WIND ADVISORY IN EFFECT FOR MIDDLE TENNESSEE THROUGH
TONIGHT. SUSTAINED WINDS 20 TO 30 MPH WITH GUSTS UP TO 40 MPH
WILL BE POSSIBLE.

SOME STRONG THUNDERSTORMS ARE POSSIBLE DURING THE AFTERNOON HOURS TODAY.
MAIN CONCERNS WITH STRONG THUNDERSTORMS THAT DO DEVELOP WILL BE
STRONG WINDS AND SMALL HAIL.

A WEAK DISTURBANCE ALOFT WILL MOVE ACROSS MIDDLE TENNESSEE TONIGHT.
THIS COULD RESULT IN LIGHT SNOWFALL ACCUMULATIONS OF LESS THAN
ONE INCH ACROSS PRIMARILY THE CUMBERLAND PLATEAU REGION OF THE MID STATE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

ON MONDAY NIGHT...AS ANOTHER WEAK DISTURBANCE ALOFT MOVES ACROSS
MIDDLE TENNESSEE...LIGHT SNOWFALL ACCUMULATIONS OF LESS THAN ONE
INCH ACROSS PRIMARILY THE CUMBERLAND PLATEAU REGION OF THE MID
STATE WILL BE POSSIBLE.

.SPOTTER CALL TO ACTION STATEMENT...

SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT HIGH WINDS...ESPECIALLY THOSE THAT CAUSE DAMAGE...TO
THE NATIONAL WEATHER SERVICE IN NASHVILLE.

EVEN THOUGH ANY STRONG THUNDERSTORMS ARE EXPECTED TO BE BRIEF AND
ISOLATED, SPOTTERS ARE ENCOURAGED TO CLOSELY MONITOR WEATHER
CONDITIONS AND BE PREPARED TO CALL IN ANYTHING REACHING REPORTING
CRITERIA.

SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT ANY SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE.

31

In the hours before

Special weather statement, Mar 24, 11:32 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1132 AM CDT SUN MAR 24 2013

TNZ005>007-022>025-241715-
BENTON-DICKSON-HOUSTON-HUMPHREYS-MONTGOMERY-ROBERTSON-STEWART-
1132 AM CDT SUN MAR 24 2013

...SIGNIFICANT WEATHER ADVISORY FOR BENTON...DICKSON...HOUSTON...
HUMPHREYS...MONTGOMERY...ROBERTSON AND STEWART COUNTIES...

AT 1127 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR SPRINGVILLE...OR 11 MILES EAST OF PARIS...
MOVING EAST AT 60 MPH.  REPORTS OF PEA TO DIME SIZE HAIL IN WESTERN
TENNESSEE.

SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.

LAT...LON 3664 8784 3665 8702 3584 8797 3585 8822
      3611 8822 3624 8810 3635 8808 3637 8801
      3668 8807

DAVIS/72
Special weather statement, Mar 24, 12:14 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1214 PM CDT SUN MAR 24 2013

TNZ005>009-023>029-056>062-075-093>095-241915-
BEDFORD-CHEATHAM-DAVIDSON-DICKSON-GILES-HICKMAN-HOUSTON-HUMPHREYS-
LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-PERRY-ROBERTSON-
RUTHERFORD-STEWART-SUMNER-TROUSDALE-WAYNE-WILLIAMSON-WILSON-
1214 PM CDT SUN MAR 24 2013

...A SIGNIFICANT WEATHER ADVISORY FOR MUCH OF MIDDLE TENNESSEE THROUGH
215 PM CDT THIS AFTERNOON...INCLUDING THE CITIES OF NASHVILLE...
CLARKSVILLE...DICKSON...CENTERVILLE...COLUMBIA...LAWRENCEBURG...
GALLATIN...MURFREESBORO...AND SHELBYVILLE.

AT 1208 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A DEVELOPING LINE OF THUNDERSTORMS...SOME STRONG...EXTENDING FROM
JUST WEST OF CLARKSVILLE...TO NEAR LOBELVILLE AND WAYNESBORO...MOVING
RAPIDLY EAST AT AROUND 50 MPH.

HAIL TO DIME SIZE IS EXPECTED TO BE COMMON WITH THE STRONGER STORMS...
ALONG WITH POSSIBLE WIND GUSTS TO AROUND 40 MPH.

LAT...LON 3664 8784 3663 8605 3536 8633 3532 8644
      3537 8659 3525 8675 3526 8682 3502 8683
      3503 8797 3667 8789

19
Local storm report, Mar 24, 12:17 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1217 PM CDT SUN MAR 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     HAIL             CLARKSVILLE             36.56N  87.35W
03/24/2013  M0.50 INCH       MONTGOMERY         TN   TRAINED SPOTTER

            HALF INCH HAIL REPORTED IN CLARKSVILLE CITY LIMITS BY
            TRAINED SPOTTERS.

&&

EVENT NUMBER OHX1300308

MDAVIS
Local storm report, Mar 24, 12:19 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1219 PM CDT SUN MAR 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1218 PM     HAIL             CLARKSVILLE             36.56N  87.35W
03/24/2013  E0.70 INCH       MONTGOMERY         TN   NWS EMPLOYEE

            DIME SIZED HAIL REPORTED IN CLARKSVILLE BY RETIRED NWS
            EMPLOYEE.

&&

EVENT NUMBER OHX1300309

MDAVIS

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 2:24 AM CDTWind AdvisoryOHXBedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more35 hr
Mar 24, 11:32 AM CDTSpecial Weather StatementOHXBenton, Houston, Humphreys, Montgomery, Stewart43 min
Mar 24, 11:45 AM CDTSevere Thunderstorm WarningOHXBenton, Houston, Stewart45 min
Mar 24, 11:57 AM CDTSevere Thunderstorm WarningOHXHouston, Montgomery, Stewart33 min
Mar 24, 12:14 PM CDTSpecial Weather StatementOHXBedford, Cheatham, Davidson, Dickson, Giles, Hickman and 16 more2 hr
Mar 24, 12:55 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Robertson35 min
Mar 24, 1:22 PM CDTSevere Thunderstorm WarningOHXRobertson, Sumner38 min
Mar 24, 2:00 PM CDTSpecial Weather StatementOHXBedford, Cannon, Clay, Coffee, Cumberland, DeKalb and 16 more105 min
Mar 24, 3:15 PM CDTSpecial Weather StatementOHXCannon, Clay, Coffee, Cumberland, DeKalb, Fentress and 9 more90 min
Mar 24, 3:56 PM CDTSevere Thunderstorm WarningOHXFentress, Overton, Pickett, Putnam34 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.